Constructions of weak inverse property loops

K. W. Johnson, B. L. Sharma

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1-8
Number of pages8
JournalRocky Mountain Journal of Mathematics
Volume11
Issue number1
DOIs
StatePublished - Jan 1 1981

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{13a5f3ab61ce4d7ab61bc940a10df847,
title = "Constructions of weak inverse property loops",
author = "Johnson, {K. W.} and Sharma, {B. L.}",
year = "1981",
month = "1",
day = "1",
doi = "10.1216/RMJ-1981-11-1-1",
language = "English (US)",
volume = "11",
pages = "1--8",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1",

}

Constructions of weak inverse property loops. / Johnson, K. W.; Sharma, B. L.

In: Rocky Mountain Journal of Mathematics, Vol. 11, No. 1, 01.01.1981, p. 1-8.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Constructions of weak inverse property loops

AU - Johnson, K. W.

AU - Sharma, B. L.

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=84880179087&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84880179087&partnerID=8YFLogxK

U2 - 10.1216/RMJ-1981-11-1-1

DO - 10.1216/RMJ-1981-11-1-1

M3 - Article

AN - SCOPUS:84880179087

VL - 11

SP - 1

EP - 8

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 1

ER -